# SDR DALA2017022101380

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT. THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-30-07 0G, FIG.18, SHEET 3 AND 51-41-02.
